# SDR USAA960566

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 987
- Part time: 35,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 5 INCH, 2 INCH BY 6 INCH AND SMALLER SPOTS OF CORROSION BS 987 LBL 16 TO RBL 45 TOP FLOOR BEAM T-CAP.  REMOVED T-CAP, FABRICATED AND INSTALLED NEW T-CAP, REPAIRED PER TR 53-10-5C.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
